A woman is sending a warning to others after her acne medication almost caused her to go blind.
At one point or another, we’ve all dealt with acne, but not everyone deals with acne for the same duration.
For some, their battle with acne lingers for years. For these acne sufferers, they often turn to prescription medication to treat their acne.
Emma O’Mahoney started taking medication to treat her acne a little over a year ago.
While her face cleared up, the medication, doxycycline, caused her to nearly lose her eyesight.
Unfortunately, blindness is a very rare side effect of taking this type of medication.
The woman started noticing her pupil would change size and would be bigger than her other pupil.
O’Mahoney was hospitalized. It took a year to regain most of her eyesight, which she attributes to surgery and medication.
What happened to this woman is a good reminder to talk to your doctor about the risks of taking medication beforehand.
QCWriter is a journalist who is fueled by espresso and motivated by determination. She specializes in pop culture, country music, and news content. You can follow her on Twitter by clicking here: @QCWriter.